Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having fear and anxiety. What are the side effects of zosert and sulphitac?

what are the side effects of qutipin, parkin, zosert and sulphitac? As my mom is taking all these tablets each day from last 4 months. As she is having fear and anxiety and also she also has a feeling that she can talk to god. She is now recovering well but nowadays she is always looking up(her eyeballs are always up, if we ask her also with very difficult shell look down).
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  672
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Zosert is sertraline (Zoloft in the USA) and qutipin is quetiapine (Seroquel in the USA) and Sulphitac is an atypical antipsychotic agent in the same class as qutipin. Your mom seems to be suffering from a psychotic disorder with paranoid ideations and delusions of religious grandeur. The fact that her eyes are always looking up is likely due to the qutipin and Sulphitac medications that are producing what are called "extra pyramidal side effects." this particular side effect involving the eyes is known as "oculogyric crisis." the eyes roll back or around and vision is temporarily blurred and compromised. A shot of diphenhydramine or benztropine often dismiss the acute crisis. Being on two antipsychotic agents at nice may be too much for your mom. Be sure to consult her doctor about this. I hope she feels better very soon.
Answered: Mon, 2 Jul 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor